MathSciNet Relay Station
MathSciNet bibliographic data
MR2397402 20D08 (20E28)
Holmes, Petra E.; Wilson, Robert A. On subgroups of the Monster containing $A\sb 5$'s. J. Algebra 319 (2008), no. 7, 2653–2667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement